RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 6, Pages 1244–1246 (Mi dan35365)  

MATHEMATICS

On the uniqueness of a solution of the Cauchy problem for a second order equation with variable coefficients

N. N. Chaus

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (363 kB)

Bibliographic databases:
UDC: 517.944
Presented: И. Н. Векуа
Received: 01.09.1969

Citation: N. N. Chaus, “On the uniqueness of a solution of the Cauchy problem for a second order equation with variable coefficients”, Dokl. Akad. Nauk SSSR, 191:6 (1970), 1244–1246

Citation in format AMSBIB
\Bibitem{Cha70}
\by N.~N.~Chaus
\paper On the uniqueness of a solution of the Cauchy problem for a second order equation with variable coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 6
\pages 1244--1246
\mathnet{http://mi.mathnet.ru/dan35365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0257553}
\zmath{https://zbmath.org/?q=an:0206.10402}


Linking options:
  • http://mi.mathnet.ru/eng/dan35365
  • http://mi.mathnet.ru/eng/dan/v191/i6/p1244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020